# SDR RAIA950346

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 858
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake System
- Part number: 215221
- Condition: Req'D Service
- Location: Lt Mlg
- Part time: 8,049 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - LEFT BRAKES ARE MUSHY AND WEAK.  MAINTENANCE BLED BRAKE SYSTEM.  TAXI CHECK REVEALED NORMAL OPERATION AND LEAK CHECK GOOD.  (M)
